# SDR SWAA2023091186742

- Difficulty date: August 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 194FR DIS BOND REPAIRED IAW 51-70-05-2R-2;[02] FINAL INSPECTION. JOB COMPLETE.
